# SDR ASAA2015021210642

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 24,512 hours, 7,474 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3350704010
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REAR FLANGE ASSY IS CRACKED AT ALL 8 BOLT HOLE LOCATIONS.  ACFT GROUNDED. R & R NR 2 ENG REAR FLANGE ASSY IAW MM 72-56-00.  PERFORMED IDLE POWER LEAK CHECK IAW MM TASK 71-00-00-700-801-F00.  NO LEAKS NOTED AT THIS TIME.
